# SDR 08FDEA03515

- Difficulty date: August 20, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Part number: A57247016
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TOP SKIN OF OUTER SHROUD BOX, RIB 25-28 RT OUT OF LIMIT.  REPAIR PERFORMED BY CUT AWAY THE AFFECTED RIBS, REWORK OF CORROSION AND INSTALLING MANUFACTURED ANGLES TO THE CUT RIB POSITIONS IAW RAS/BAE/1007548/2008 ISS, APPROVED BY EA 6-5751-120095.
